@article {AV, AUTHOR = {Abramovich, Dan and Vistoli, Angelo}, TITLE = {Compactifying the space of stable maps}, JOURNAL = {J. Amer. Math. Soc.}, FJOURNAL = {Journal of the American Mathematical Society}, VOLUME = {15}, YEAR = {2002}, NUMBER = {1}, PAGES = {27--75 (electronic)}, ISSN = {0894-0347}, MRCLASS = {14H10 (14A20 14D20 14N35)}, MRNUMBER = {MR1862797 (2002i:14030)}, MRREVIEWER = {Tyler J. Jarvis}, } @article {Art, AUTHOR = {Artin, M.}, TITLE = {Supersingular {$K3$} surfaces}, JOURNAL = {Ann. Sci. \'Ecole Norm. Sup. (4)}, FJOURNAL = {Annales Scientifiques de l'\'Ecole Normale Sup\'erieure. Quatri\`eme S\'erie}, VOLUME = {7}, YEAR = {1974}, PAGES = {543--567 (1975)}, ISSN = {0012-9593}, MRCLASS = {14J25 (14G15)}, MRNUMBER = {MR0371899 (51 \#8116)}, MRREVIEWER = {J. S. Milne}, } @article {Be, AUTHOR = {Behrend, K.}, TITLE = {Gromov-{W}itten invariants in algebraic geometry}, JOURNAL = {Invent. Math.}, FJOURNAL = {Inventiones Mathematicae}, VOLUME = {127}, YEAR = {1997}, NUMBER = {3}, PAGES = {601--617}, ISSN = {0020-9910}, CODEN = {INVMBH}, MRCLASS = {14D20 (14C25 14D22)}, MRNUMBER = {MR1431140 (98i:14015)}, MRREVIEWER = {Barbara Fantechi}, } @article {Bloch, AUTHOR = {Bloch, Spencer}, TITLE = {Semi-regularity and de{R}ham cohomology}, JOURNAL = {Invent. Math.}, FJOURNAL = {Inventiones Mathematicae}, VOLUME = {17}, YEAR = {1972}, PAGES = {51--66}, ISSN = {0020-9910}, MRCLASS = {14C05 (14C30)}, MRNUMBER = {MR0325613 (48 \#3960)}, MRREVIEWER = {Allen B. Altman}, } @article {bt-k3, AUTHOR = {Bogomolov, F. and Tschinkel, Yuri}, TITLE = {Rational curves and points on {$K3$} surfaces}, JOURNAL = {Amer. J. Math.}, FJOURNAL = {American Journal of Mathematics}, VOLUME = {127}, YEAR = {2005}, NUMBER = {4}, PAGES = {825--835}, ISSN = {0002-9327}, CODEN = {AJMAAN}, MRCLASS = {14G05 (11G35 14J28)}, MRNUMBER = {MR2154371 (2006e:14024)}, MRREVIEWER = {Constantin D. Manoil}, } @article {bt, AUTHOR = {Bogomolov, F. and Tschinkel, Yuri}, TITLE = {Density of rational points on elliptic {$K3$} surfaces}, JOURNAL = {Asian J. Math.}, FJOURNAL = {The Asian Journal of Mathematics}, VOLUME = {4}, YEAR = {2000}, NUMBER = {2}, PAGES = {351--368}, ISSN = {1093-6106}, MRCLASS = {14G05 (11G05 11G35 14C22 14J10 14J28)}, MRNUMBER = {MR1797587 (2002b:14025)}, MRREVIEWER = {Matthew H. Baker}, } @article {BZ, AUTHOR = {Bogomolov, F. and Zarhin, Yu.}, TITLE = {Ordinary reduction of {K}3 surfaces}, JOURNAL = {Cent. Eur. J. Math.}, FJOURNAL = {Central European Journal of Mathematics}, VOLUME = {7}, NUMBER = {2}, ISSN = {1895-1074}, PAGES = {206--213}, YEAR = {2009}, } @article {XiChen, AUTHOR = {Chen, Xi}, TITLE = {Rational curves on {$K3$} surfaces}, JOURNAL = {J. Algebraic Geom.}, FJOURNAL = {Journal of Algebraic Geometry}, VOLUME = {8}, YEAR = {1999}, NUMBER = {2}, PAGES = {245--278}, ISSN = {1056-3911}, MRCLASS = {14N10 (14J28)}, MRNUMBER = {MR1675158 (2000d:14057)}, MRREVIEWER = {Dag E. Sommervoll}, } @incollection {mori-mukai, AUTHOR = {Mori, Shigefumi and Mukai, Shigeru}, TITLE = {The uniruledness of the moduli space of curves of genus {$11$}}, BOOKTITLE = {Algebraic geometry ({T}okyo/{K}yoto, 1982)}, SERIES = {Lecture Notes in Math.}, VOLUME = {1016}, PAGES = {334--353}, PUBLISHER = {Springer}, ADDRESS = {Berlin}, YEAR = {1983}, MRCLASS = {14H10 (14D20 14J28)}, MRNUMBER = {MR726433 (85b:14033)}, MRREVIEWER = {Allen Tannenbaum}, } @incollection {Del, AUTHOR = {Deligne, P.}, TITLE = {Rel\`evement des surfaces {$K3$} en caract\'eristique nulle}, BOOKTITLE = {Algebraic surfaces ({O}rsay, 1976--78)}, SERIES = {Lecture Notes in Math.}, VOLUME = {868}, PAGES = {58--79}, NOTE = {Prepared for publication by Luc Illusie}, PUBLISHER = {Springer}, ADDRESS = {Berlin}, YEAR = {1981}, MRCLASS = {14J20 (14J25)}, MRNUMBER = {MR638598 (83j:14034)}, MRREVIEWER = {Jayant M. Shah}, } @article {DelWeilK3, AUTHOR = {Deligne, Pierre}, TITLE = {La conjecture de {W}eil pour les surfaces {$K3$}}, JOURNAL = {Invent. Math.}, FJOURNAL = {Inventiones Mathematicae}, VOLUME = {15}, YEAR = {1972}, PAGES = {206--226}, ISSN = {0020-9910}, MRCLASS = {14G13}, MRNUMBER = {MR0296076 (45 \#5137)}, MRREVIEWER = {M. Fried}, } @incollection {Ellenberg, AUTHOR = {Ellenberg, Jordan S.}, TITLE = {{$K3$} surfaces over number fields with geometric {P}icard number one}, BOOKTITLE = {Arithmetic of higher-dimensional algebraic varieties ({P}alo {A}lto, {CA}, 2002)}, SERIES = {Progr. Math.}, VOLUME = {226}, PAGES = {135--140}, PUBLISHER = {Birkh\"auser Boston}, ADDRESS = {Boston, MA}, YEAR = {2004}, MRCLASS = {11G35 (14G25 14J28)}, MRNUMBER = {MR2029866 (2004j:11062)}, MRREVIEWER = {Yuri Tschinkel}, } @incollection {EJ, AUTHOR = {Elsenhans, A.-S. and Jahnel, J.}, TITLE = {{K}3 surfaces of {P}icard rank one which are double covers of the projective plane}, BOOKTITLE = {Higher-{D}imensional {G}eometry over {F}inite {F}ields}, PAGES = {63--77}, YEAR = {2008}, PUBLISHER = {IOS Press}, ADDRESS = {Amsterdam}, } @misc {EJ2, AUTHOR = {Elsenhans, A.-S. and Jahnel, J.}, TITLE = {The {P}icard group of a {K}3 surface and its reduction modulo $p$}, YEAR = {2010}, NOTE = {arXiv:1006.1972}, } @article {GHS, AUTHOR = {Graber, Tom and Harris, Joe and Starr, Jason}, TITLE = {Families of rationally connected varieties}, JOURNAL = {J. Amer. Math. Soc.}, FJOURNAL = {Journal of the American Mathematical Society}, VOLUME = {16}, YEAR = {2003}, NUMBER = {1}, PAGES = {57--67 (electronic)}, ISSN = {0894-0347}, MRCLASS = {14M20 (14D05 14D22)}, MRNUMBER = {MR1937199 (2003m:14081)}, MRREVIEWER = {Alexandr V. Pukhlikov}, } @incollection {Ha, AUTHOR = {Hassett, Brendan}, TITLE = {Potential density of rational points on algebraic varieties}, BOOKTITLE = {Higher dimensional varieties and rational points ({B}udapest, 2001)}, SERIES = {Bolyai Soc. Math. Stud.}, VOLUME = {12}, PAGES = {223--282}, PUBLISHER = {Springer}, ADDRESS = {Berlin}, YEAR = {2003}, MRCLASS = {14G05 (11G35 14G25)}, MRNUMBER = {MR2011748 (2004j:14021)}, MRREVIEWER = {Robin de Jong}, } @book {IllCot, AUTHOR = {Illusie, Luc}, TITLE = {Complexe cotangent et d\'eformations. {I}}, SERIES = {Lecture Notes in Mathematics, Vol. 239}, PUBLISHER = {Springer-Verlag}, ADDRESS = {Berlin}, YEAR = {1971}, PAGES = {xv+355}, MRCLASS = {14B10 (14D15 14F20 55D20)}, MRNUMBER = {MR0491680 (58 \#10886a)}, MRREVIEWER = {Larry Breen}, } @incollection {Ill, AUTHOR = {Illusie, Luc}, TITLE = {Grothendieck's existence theorem in formal geometry}, BOOKTITLE = {Fundamental algebraic geometry}, SERIES = {Math. Surveys Monogr.}, VOLUME = {123}, PAGES = {179--233}, NOTE = {With a letter (in French) of Jean-Pierre Serre}, PUBLISHER = {Amer. Math. Soc.}, ADDRESS = {Providence, RI}, YEAR = {2005}, MRCLASS = {14A15 (14B99 14F43)}, MRNUMBER = {MR2223409}, } @misc {JR, AUTHOR = {Joshi, K. and Rajan, C.S.}, TITLE = {Frobenius splitting and ordinarity}, NOTE = {arXiv:math/0110070v1 (but not in the published version)}, YEAR = {2001}, } @book {Kol, AUTHOR = {Koll{\'a}r, J{\'a}nos}, TITLE = {Rational curves on algebraic varieties}, SERIES = {Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics}, VOLUME = {32}, PUBLISHER = {Springer-Verlag}, ADDRESS = {Berlin}, YEAR = {1996}, PAGES = {viii+320}, ISBN = {3-540-60168-6}, MRCLASS = {14-02 (14C05 14E05 14F17 14J45)}, MRNUMBER = {MR1440180 (98c:14001)}, MRREVIEWER = {Yuri G. Prokhorov}, } @article {LN, AUTHOR = {Lang, William E. and Nygaard, Niels O.}, TITLE = {A short proof of the {R}udakov-\v {S}afarevi\v c theorem}, JOURNAL = {Math. Ann.}, FJOURNAL = {Mathematische Annalen}, VOLUME = {251}, YEAR = {1980}, NUMBER = {2}, PAGES = {171--173}, ISSN = {0025-5831}, CODEN = {MAANA3}, MRCLASS = {14J25}, MRNUMBER = {MR585962 (81i:14024)}, MRREVIEWER = {G. Horrocks}, } @misc {MP, AUTHOR = {Maulik, Davesh and Poonen, Bjorn}, TITLE = {N\'eron-{S}everi groups under specialization}, NOTE = {arXiv:math/0907.4781v3}, YEAR = {2009}, } @incollection {MumFAV, AUTHOR = {Mumford, David}, TITLE = {Families of abelian varieties}, BOOKTITLE = {Algebraic {G}roups and {D}iscontinuous {S}ubgroups ({P}roc. {S}ympos. {P}ure {M}ath., {B}oulder, {C}olo., 1965)}, PAGES = {347--351}, PUBLISHER = {Amer. Math. Soc.}, ADDRESS = {Providence, R.I.}, YEAR = {1966}, MRCLASS = {14.51}, MRNUMBER = {MR0206003 (34 \#5828)}, MRREVIEWER = {J. W. S. Cassels}, } @article {MumShi, AUTHOR = {Mumford, D.}, TITLE = {A note of {S}himura's paper ``{D}iscontinuous groups and abelian varieties''}, JOURNAL = {Math. Ann.}, FJOURNAL = {Mathematische Annalen}, VOLUME = {181}, YEAR = {1969}, PAGES = {345--351}, ISSN = {0025-5831}, MRCLASS = {14.55}, MRNUMBER = {MR0248146 (40 \#1400)}, MRREVIEWER = {T. Kambayashi}, } @inproceedings {Nik, AUTHOR = {Nikulin, V. V.}, TITLE = {Discrete reflection groups in {L}obachevsky spaces and algebraic surfaces}, BOOKTITLE = {Proceedings of the {I}nternational {C}ongress of {M}athematicians, {V}ol. 1, 2 ({B}erkeley, {C}alif., 1986)}, PAGES = {654--671}, PUBLISHER = {Amer. Math. Soc.}, ADDRESS = {Providence, RI}, YEAR = {1987}, MRCLASS = {11E99 (11F06 14J28 20H15 22E40)}, MRNUMBER = {MR934268 (89d:11032)}, MRREVIEWER = {Shigeyuki Kondo}, } @article {Ny, AUTHOR = {Nygaard, Niels O.}, TITLE = {A {$p$}-adic proof of the nonexistence of vector fields on {$K3$}\ surfaces}, JOURNAL = {Ann. of Math. (2)}, FJOURNAL = {Annals of Mathematics. Second Series}, VOLUME = {110}, YEAR = {1979}, NUMBER = {3}, PAGES = {515--528}, ISSN = {0003-486X}, CODEN = {ANMAAH}, MRCLASS = {14J25 (14F30)}, MRNUMBER = {MR554382 (80m:14024)}, MRREVIEWER = {Gerhard Pfister}, } @article {NyTate, AUTHOR = {Nygaard, N. O.}, TITLE = {The {T}ate conjecture for ordinary {$K3$} surfaces over finite fields}, JOURNAL = {Invent. Math.}, FJOURNAL = {Inventiones Mathematicae}, VOLUME = {74}, YEAR = {1983}, NUMBER = {2}, PAGES = {213--237}, ISSN = {0020-9910}, CODEN = {INVMBH}, MRCLASS = {14G13 (11G25 14G15 14J28)}, MRNUMBER = {MR723215 (85h:14012)}, MRREVIEWER = {Yu. G. Zarkhin}, } @article {NyOg, AUTHOR = {Nygaard, Niels and Ogus, Arthur}, TITLE = {Tate's conjecture for {$K3$} surfaces of finite height}, JOURNAL = {Ann. of Math. (2)}, FJOURNAL = {Annals of Mathematics. Second Series}, VOLUME = {122}, YEAR = {1985}, NUMBER = {3}, PAGES = {461--507}, ISSN = {0003-486X}, CODEN = {ANMAAH}, MRCLASS = {14G13 (11G40 14F30 14G15 14J28)}, MRNUMBER = {MR819555 (87h:14014)}, MRREVIEWER = {G. Horrocks}, } @incollection {Ogus, AUTHOR = {Ogus, Arthur}, TITLE = {Supersingular {$K3$} crystals}, BOOKTITLE = {Journ\'ees de {G}\'eom\'etrie {A}lg\'ebrique de {R}ennes ({R}ennes, 1978), {V}ol. {II}}, SERIES = {Ast\'erisque}, VOLUME = {64}, PAGES = {3--86}, PUBLISHER = {Soc. Math. France}, ADDRESS = {Paris}, YEAR = {1979}, MRCLASS = {14J25 (14B10 14F30)}, MRNUMBER = {MR563467 (81e:14024)}, MRREVIEWER = {G. Horrocks}, } @article {Ran, AUTHOR = {Ran, Ziv}, TITLE = {Hodge theory and deformations of maps}, JOURNAL = {Compositio Math.}, FJOURNAL = {Compositio Mathematica}, VOLUME = {97}, YEAR = {1995}, NUMBER = {3}, PAGES = {309--328}, ISSN = {0010-437X}, CODEN = {CMPMAF}, MRCLASS = {14D15 (13D10 14C30)}, MRNUMBER = {MR1353277 (96g:14009)}, MRREVIEWER = {Claire Voisin}, } @article {RS, AUTHOR = {Rudakov, A. N. and Shafarevich, I. R.}, TITLE = {Vector fields on elliptic surfaces}, JOURNAL = {Uspekhi Mat. Nauk}, FJOURNAL = {Akademiya Nauk SSSR i Moskovskoe Matematicheskoe Obshchestvo. Uspekhi Matematicheskikh Nauk}, VOLUME = {33}, YEAR = {1978}, NUMBER = {6(204)}, PAGES = {231--232}, ISSN = {0042-1316}, MRCLASS = {14J25 (14J10)}, MRNUMBER = {MR526033 (80f:14022)}, MRREVIEWER = {P. E. Newstead}, } @incollection {RS2, AUTHOR = {Rudakov, A. N. and Shafarevich, I. R.}, TITLE = {Surfaces of type {$K3$} over fields of finite characteristic}, BOOKTITLE = {Current problems in mathematics, {V}ol. 18}, PAGES = {115--207}, PUBLISHER = {Akad. Nauk SSSR}, ADDRESS = {Vsesoyuz. Inst. Nauchn. i Tekhn. Informatsii, Moscow}, YEAR = {1981}, MRCLASS = {14J25 (14D15 14J10)}, MRNUMBER = {MR633161 (83c:14027)}, NOTE = {translation in Journal of Mathematical Sciences, Volume 22, Number 4, July, 1983, pages 1476--1533}, MRREVIEWER = {P. E. Newstead}, } @article {SD, AUTHOR = {Saint-Donat, B.}, TITLE = {Projective models of {$K-3$} surfaces}, JOURNAL = {Amer. J. Math.}, FJOURNAL = {American Journal of Mathematics}, VOLUME = {96}, YEAR = {1974}, PAGES = {602--639}, ISSN = {0002-9327}, MRCLASS = {14J25}, MRNUMBER = {MR0364263 (51 \#518)}, MRREVIEWER = {G. Horrocks}, } @book {Sern, AUTHOR = {Sernesi, Edoardo}, TITLE = {Deformations of algebraic schemes}, SERIES = {Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]}, VOLUME = {334}, PUBLISHER = {Springer-Verlag}, ADDRESS = {Berlin}, YEAR = {2006}, PAGES = {xii+339}, ISBN = {978-3-540-30608-5; 3-540-30608-0}, MRCLASS = {14D15 (14B05 14B10 14B12 14B20 14B25 14D20)}, MRNUMBER = {MR2247603 (2008e:14011)}, MRREVIEWER = {Marko Roczen}, } @book {ST, AUTHOR = {Shimura, Goro and Taniyama, Yutaka}, TITLE = {Complex multiplication of abelian varieties and its applications to number theory}, SERIES = {Publications of the Mathematical Society of Japan}, VOLUME = {6}, PUBLISHER = {The Mathematical Society of Japan, Tokyo}, YEAR = {1961}, PAGES = {xi+159}, MRCLASS = {14.40 (10.68)}, MRNUMBER = {MR0125113 (23 \#A2419)}, MRREVIEWER = {I. Barsotti}, } @article {tankeev, AUTHOR = {Tankeev, S. G.}, TITLE = {Surfaces of {$K3$} type over number fields and the {M}umford-{T}ate conjecture. {II}}, JOURNAL = {Izv. Ross. Akad. Nauk Ser. Mat.}, FJOURNAL = {Rossi\u\i skaya Akademiya Nauk. Izvestiya. Seriya Matematicheskaya}, VOLUME = {59}, YEAR = {1995}, NUMBER = {3}, PAGES = {179--206}, ISSN = {0373-2436}, MRCLASS = {11G35 (14J20 14J28)}, MRNUMBER = {MR1347082 (97d:11104)}, MRREVIEWER = {Takeshi Ooe}, } @article {Tankeev4, AUTHOR = {Tankeev, S. G.}, TITLE = {On the weights of an {$l$}-adic representation and the arithmetic of {F}robenius eigenvalues}, JOURNAL = {Izv. Ross. Akad. Nauk Ser. Mat.}, FJOURNAL = {Rossi\u\i skaya Akademiya Nauk. Izvestiya. Seriya Matematicheskaya}, VOLUME = {63}, YEAR = {1999}, NUMBER = {1}, PAGES = {185--224}, ISSN = {0373-2436}, MRCLASS = {11G10 (14K15)}, MRNUMBER = {MR1701843 (2000f:11072)}, NOTE = {translation in Izv. Math. 63 (1999), no. 1, 181--218 }, MRREVIEWER = {Ivica Gusi{\'c}}, } @book {serre, AUTHOR = {Serre, Jean-Pierre}, TITLE = {{\OE}uvres. {C}ollected papers. {IV}}, NOTE = {1985--1998}, PUBLISHER = {Springer-Verlag}, ADDRESS = {Berlin}, YEAR = {2000}, PAGES = {viii+657}, ISBN = {3-540-65683-9}, MRCLASS = {01A75 (11-03 12-03 14-03 22E50)}, MRNUMBER = {MR1730973 (2001e:01037)}, MRREVIEWER = {Alexey A. Panchishkin}, } @inproceedings {Vin, AUTHOR = {Vinberg, {\`E}. B.}, TITLE = {Discrete reflection groups in {L}obachevsky spaces}, BOOKTITLE = {Proceedings of the {I}nternational {C}ongress of {M}athematicians, {V}ol.\ 1, 2 ({W}arsaw, 1983)}, PAGES = {593--601}, PUBLISHER = {PWN}, ADDRESS = {Warsaw}, YEAR = {1984}, MRCLASS = {22E40 (20H15 51F15)}, MRNUMBER = {MR804716 (87h:22016)}, MRREVIEWER = {Gopal Prasad}, } @incollection {Voisin, AUTHOR = {Voisin, Claire}, TITLE = {Sur la stabilit\'e des sous-vari\'et\'es lagrangiennes des vari\'et\'es symplectiques holomorphes}, BOOKTITLE = {Complex projective geometry ({T}rieste, 1989/{B}ergen, 1989)}, SERIES = {London Math. Soc. Lecture Note Ser.}, VOLUME = {179}, PAGES = {294--303}, PUBLISHER = {Cambridge Univ. Press}, ADDRESS = {Cambridge}, YEAR = {1992}, MRCLASS = {32G10 (32G13 32J27 58F05)}, MRNUMBER = {MR1201391 (94b:32029)}, MRREVIEWER = {Olivier Debarre}, }